# SDR ZZDA2008128

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 59713305001
- Part serial: EFS36214A
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FELT SMALL THUMP IN FLOOR FOLLOWED BY LEVEL 2 ALERT, "RIGHT HYD QUANTITY LOW."  COMPLETED NON-NORMAL CHECK LIST AND EXTENDED EMERGENCY GEAR EXTENSION LEVER (ALSO STOWED GEAR LEVER AS PER MX).  REMOVED AND REPLACED LEFT MLG RETRACT ACTUATOR CYLINDER.
